# SDR AALA20110301SJU01

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 53,114 hours, 18,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Condition: Failed
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED RIGHT PACK FAILED AND LEFT PACK WAS UNCONTROLLABLE.  VERBAL COMMUNICATION BETWEEN PILOTS AND FLIGHT ATTENDANTS WAS NOT POSSIBLE DUE TO AIRFLOW NOISE.  EMERGENCY DECLARED FLIGHT RETURNED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT PACK FLOW CONTROL VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
